# SDR PIDA20050111

- Difficulty date: September 16, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N370WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 46,386 hours, 33,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545870113
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHELF SUPPORT ANGLE CRACKED AT BS 291 AT STR 14 RT.  REPLACED ANGLE PER DWG 65-45870 AND SRM 51-10-2.
